Approximate renormalization with codimension-one fixed point for the break-up of some three-frequency tori
UNSPECIFIED. (2000) Approximate renormalization with codimension-one fixed point for the break-up of some three-frequency tori. PHYSICS LETTERS A, 275 (5-6). pp. 394-400. ISSN 0375-9601Full text not available from this repository.
An approximate renormalization transformation is constructed for Hamiltonian systems with three degrees of freedom to study the break-up of invariant tori with a three-dimensional frequency vector from the cubic field Q(tau), where tau (3) + tau (2) - 2 tau - 1 = 0. This renormalization has two fixed points: an attracting one and a hyperbolic one with codimension-one stable manifold. The associated critical exponents that characterize the universality class for the break-up of these invariant tori are computed. (C) 2000 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||PHYSICS LETTERS A|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||23 October 2000|
|Number of Pages:||7|
|Page Range:||pp. 394-400|
Actions (login required)